# SDR SWAA2023011985030

- Difficulty date: December 23, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB,  BS 312 & 328, LBL 45, WL 208.1 IN THE FWD GALLEY AND LAV.   REPLACED THE WEB AND FASTENERS IAW SRM 51-40-02 & DWG 141A5400, SHEET 39, REV-.
